A queuing model for a processor-shared multi-terminal system subject to breakdowns

Almási, B.: A queuing model for a processor-shared multi-terminal system subject to breakdowns. Acta cybernetica, (10) 4. pp. 273-282. (1992)

[img] Cikk, tanulmány, mű
cybernetica_010_numb_004_273-282.pdf

Download (701kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1992
Volume: 10
Number: 4
Page Range: pp. 273-282
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 282. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12512

Actions (login required)

View Item View Item